# SDR SWAA2018091825384

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 68,497 hours, 40,662 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 256A22841
- Condition: Out Of Adjust
- Location: Le Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, WHILE CONFIGURING FOR LANDING WHEN FLAPS 2 WAS SELECTED THE NUMBER 7 LEADING EDGE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED.  ADJUSTED PROXIMITY SENSOR IAW AMM.
